# SDR SWAA2022020434733

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT I/B AND O/B EDGES / CORROSION ON FWD CARGO FLOOR PANEL 120CF FOUND TO BE GREATER THAN MAX ALLOWABLE LENGTH. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED REPLACEMENT PANEL IAW BOEING DRAWING 453A1610
